# SDR AALA201508069003

- Difficulty date: July 29, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 62,025 hours, 22,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON R2 DOOR CUT OUT LOWER SILL PLATE BETWEEN FRAME 66 & 68.  REPLACED R2 DOOR CUT OUT LOWER SILL PLATE IAW SRM 51-42-11 & SRM 51-72-11.
